# SDR FDEA200901120150

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: A5361151620801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR CUT OUT, LOWER AFT CORNER, CORNER STRAP HAS CORROSION.  BLENDED OUT STRAP & FOUND TO BE OUT OF LIMITS IAW SRM 51-74-10.  REMOVED & REPLACED STRAP IAW SRM 51-40-21,  PG 7.
